# SDR HEEA072109

- Difficulty date: April 6, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N724PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 2,485 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407310101101
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING WORN.  SERIAL NUMBERS REMOVED ARE LP6967, LP6611, LP6567 AND LP6625.
